MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TAPE,ELASTIC,FOAM,CURAD,4"X5.5YD,LF

Medline Industries, LP MEDLINE; DBD-TAPE,ELASTIC,FOAM,CURAD,4"X5.5YD,LF
Catalog Number NON260604Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
DBD-TAPE,ELASTIC,FOAM,CURAD,4"X5.5YD,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50747795
Report Number1417592-2026-38797
Device Sequence Number13301827
Product Code KGX
UDI-Device Identifier00080196765815
UDI-Public00080196765815
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON260604Z
Device Lot Number84322092501-H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date09/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown